Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 31, NWS Mobile, AL

April 10, 2013

NWS Mobile, AL issued this small craft advisory at Apr 10, 2013, 1:58 PM CDT. It took effect at Apr 11, 2013, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 1:58 PM CDT (18:58 UTC)
In effect from
Apr 11, 2013, 10:00 AM CDT
Expired
Apr 12, 2013, 10:00 AM CDT
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WHUS74 KMOB 101858
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT WED APR 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS
AND SOUNDS BEGINNING 10 AM CDT THURSDAY CONTINUING THROUGH 10 AM CDT
FRIDAY...

.SOUTHERLY WINDS AND SEAS WILL INCREASE ON THURSDAY AHEAD OF A COLD
FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR
HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS
EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT.
A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT
BEGINNING LATE THURSDAY NIGHT CONTINUING THROUGH MID MORNING ON
FRIDAY. NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE
DAY ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH.

GMZ630>635-650-655-670-675-110500-
/O.NEW.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
158 PM CDT WED APR 10 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM CDT
FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. 

* SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS AND
  SOUNDS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
934 
WHUS74 KMOB 110256
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
956 PM CDT WED APR 10 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS
AND SOUNDS BEGINNING 10 AM CDT THURSDAY CONTINUING THROUGH 10 AM CDT
FRIDAY...

.SOUTHERLY WINDS AND SEAS WILL INCREASE THROUGH THURSDAY AHEAD OF A
COLD FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE
OR HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS
THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND
THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE
OF THE FRONT CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY
WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS
HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH.

GMZ630>635-650-655-670-675-111100-
/O.CON.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
956 PM CDT WED APR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
10 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
10 AM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS 
  AND SOUNDS BECOMING MOSTLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
352 
WHUS74 KMOB 110911
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
411 AM CDT THU APR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL INLAND BAYS AND SOUNDS BEGINNING 10 AM CDT THIS MORNING 
CONTINUING THROUGH 10 AM CDT FRIDAY...

.SOUTHERLY WINDS AND SEAS WILL INCREASE TODAY AHEAD OF A COLD FRONT
APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR HIGHER
WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS THUNDERSTORMS
EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY AND THURSDAY NIGHT.
A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT
CONTINUING THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS
WILL STEADILY DECREASE LATER IN THE DAY ON FRIDAY AS HIGH PRESSURE
BUILDS IN FROM THE WEST AND NORTH.

GMZ630>635-650-655-670-675-111700-
/O.CON.KMOB.SC.Y.0031.130411T1500Z-130412T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
411 AM CDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS 
  AND SOUNDS BECOMING MOSTLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
766 
WHUS74 KMOB 111618
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1118 AM CDT THU APR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL INLAND BAYS AND SOUNDS UNTIL 10 AM CDT FRIDAY...

.SOUTHERLY WINDS AND SEAS WILL INCREASE TODAY AHEAD OF A COLD
FRONT APPROACHING FROM THE WEST. STRONG WINDS UP TO GALE FORCE OR
HIGHER WILL ALSO BE POSSIBLE WITH SCATTERED TO NUMEROUS
THUNDERSTORMS EXPECTED AHEAD AND ALONG THE FRONT LATE THURSDAY
AND THURSDAY NIGHT. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN
THE WAKE OF THE FRONT CONTINUING THROUGH MID MORNING ON FRIDAY.
NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY
ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST AND NORTH.

GMZ630>635-650-655-670-675-120600-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-130412T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1118 AM CDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET OUT TO 60 NM. INLAND BAYS 
  AND SOUNDS BECOMING MOSTLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
084 
WHUS74 KMOB 120405
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1105 PM CDT THU APR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL INLAND BAYS AND SOUNDS UNTIL 10 AM CDT FRIDAY...

.A MODERATE TO STRONG NORTHERLY WIND FLOW WILL DEVELOP OVERNIGHT IN
THE WAKE OF A COLD FRONT AND CONTINUE THROUGH MID MORNING ON FRIDAY.
NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE LATER IN THE DAY ON
FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.

GMZ630>635-650-655-670-675-121215-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-130412T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1105 PM CDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS 4 TO 7 FEET. INLAND BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 4:34 AM CDT, 9 hours 24 minutes earlier.

Area forecast discussion, Apr 10, 4:34 AM CDT, 9 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT WED APR 10 2013

...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY...

.SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...THE WEATHER TODAY IS
EXPECTED TO BE VERY SIMILAR TO WHAT WE SAW YESTERDAY AS SFC-850 MB
RIDGING CENTERED OFF THE SOUTHEAST ATLANTIC COAST CONTINUES TO EXERT
ITS INFLUENCE OVER OUR AREA. THE POTENT STORM SYSTEM CURRENTLY
AFFECTING THE INTERMOUNTAIN WEST AND PLAINS STATES WILL GRADUALLY
MOVE EAST TODAY...BUT WILL STILL BE LOCATED WELL TO THE WEST OF OUR
AREA. CANNOT COMPLETELY RULE OUT AN ISOLATED SHOWER OVER SE MS TODAY
UNDER THE LOW LEVEL WARM AIR ADVECTION REGIME...BUT CHANCES APPEAR TO
REMAIN UNDER 20 PERCENT AT THIS TIME. OTHERWISE...IT WILL BE BREEZY
WITH LOW LEVEL STRATOCU DEVELOPING THROUGH THE DAY...WITH SKIES
VARYING BETWEEN PARTLY AND MOSTLY CLOUDY. HIGHS WILL RANGE FROM THE
LOW TO MID 80S INLAND TO THE MID TO UPPER 70S ALONG THE COAST.

GUIDANCE IS IN GOOD AGREEMENT WITH THE COLD FRONT ONLY ENTERING
CENTRAL MS BY EARLY THURSDAY MORNING. THIS RESULTS IN A DRY NIGHT
FOR AREAS ALONG AND EAST OF I-65. WILL BRING IN SMALL RAIN CHANCES
FURTHER WEST...LARGELY DUE TO INCREASING ISENTROPIC LIFT AS THE LOW
LEVEL JET INCREASES. THE SIGNIFICANT SHOWER AND THUNDERSTORM
ACTIVITY ASSOCIATED WITH THE COLD FRONT WILL VERY LIKELY HOLD OFF
UNTIL AFTER DAYBREAK. LOWS WILL BE MILD AND MUGGY...GENERALLY IN THE
MID TO UPPER 60S. 34/JFB

COLD FRONT IS PROGGED TO APPROACH FROM THE WEST THURSDAY MORNING...MOVING
EASTWARD DURING THE COURSE OF THE DAY. A PRONOUNCED 1000-850 MB
THETA-E RIDGE/INCREASED GULF MOISTURE WILL BE PULLED NORTHWARD AHEAD
OF THE FRONT WITH FORCED ASCENT OCCURRING DURING TIME OF MAX
INSTABILITY. BETWEEN THE GUIDANCE THOUGH...THERE ARE SOME DIFFERENCES
ON THE STRENGTH OF THE LOW LEVEL H85 JET...BUT TAKING A BLEND OF
THESE YIELDS AN INCREASING SOUTH TO SOUTHWESTERLY JET STREAK OF 40 TO
50 KTS TRAVERSING EASTWARD ACROSS OUR AREA ON THURSDAY. COUPLE THIS
WITH SOUTHERLY SURFACE FLOW AHEAD OF THE FRONT...LOW LEVEL SHEAR
EQUATES TO 0-6KM STORM RELATIVE HELICITY VALUES INCREASING TO BETWEEN
150-250 M2/S2 AND CURVED HODOGRAPHS. THIS FAVORS THE POTENTIAL OF
ROTATION/ISOLATED TORNADOES IN ANY STRONGER STORM UPDRAFTS IN
DISCRETE CELLS OUT AHEAD OF THE MAIN SQUALL LINE. AS THE FLOW BECOMES
MORE PARALLEL CLOSER TO THE FRONT...ANY SEVERE CONVECTIVE MODE SHOULD
TRANSITION TO STRONG/TO EMBEDDED DAMAGING STRAIGHT LINE WIND GUSTS
ASSOCIATED WITH SQUALL LINE. LOCALLY HEAVY RAINS WILL ALSO ACCOMPANY
THE MORE ORGANIZED STORMS. GIVEN THE 30% PROBABILISTIC GUIDANCE FOR
SEVERE STORMS ON THURSDAY AS NOTED FROM STORM PREDICTION CENTER
PRODUCTS/GRAPHICS...WE HAVE NOW INCORPORATED SEVERE WORDING IN THE
GRIDDED/TEXT ZONE FORECASTS ON THIS PACKAGE FOR THURSDAY/THURSDAY
EVENING TIME FRAME.

THERE IS GOOD CONSENSUS AMONGST THE GUIDANCE WITH FRONTAL TIMING
ACROSS THE FORECAST AREA TO OCCUR THURSDAY EVENING THROUGH THE HEART
OF THE FORECAST AREA AND THEN MOVING EAST OF THE AREA AFTER 12 AM.
MAIN PRECIPITATION SHIELD WILL BE MOVING EAST OF THE AREA AHEAD OF
FRONT.

WITH THE STRENGTH OF THE WARM LOW LEVEL SOUTHERLY FLOW ON THURSDAY...HIGH
TEMPERATURES FORECAST IN THE MID/UPPER 70S. FOLLOWING FRONTAL
PASSAGE...THURSDAY NIGHT LOWS TREND COOLER. /10

.LONG TERM [FRIDAY THROUGH TUESDAY]...FRIDAY AND SATURDAY...RAINFREE
AS SURFACE/LOW LEVEL RIDGE OF HIGH PRESSURE BUILDS EAST ACROSS THE
CENTRAL GULF COAST. WITH THE UNUSUAL COOL SPRING DAYS FOLLOWING
FRONTAL PASSAGES THIS YEAR...HAVE DECIDED TO LEAN CLOSER TO THE
COOLER ECMWF GUIDANCE ON MAX/MINS FRIDAY AND SATURDAY WITH DAILY
HIGHS IN THE MID TO UPPER 70S. UNDER CLEAR SKIES AND LIGHT WINDS...A
CHILLY NIGHT EXPECTED FOR SATURDAY MORNING WITH MID/UPPER 40S FOR
LOWS NORTH OF THE BEACHES. CHANCES OF SHOWERS/STORMS RETURN TO THE
FORECAST SUNDAY THROUGH TUESDAY AS MOISTENING...DEEP SOUTH TO
SOUTHWEST FLOW SETS UP. TEMPERATURES MODERATING SUNDAY THROUGH
TUESDAY. /10

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITIONS WILL START THE DAY OVER THE
LARGE MAJORITY OF THE REGION. A MOIST SOUTHEASTERLY FLOW WILL RESULT
IN THE DEVELOPMENT OF STRATOCUMULUS LATE THIS MORNING INTO THE
AFTERNOON WITH BASES GENERALLY AROUND 2500-3000 FT. IFR STRATUS IS
EXPECTED TO DEVELOP LATE THIS EVENING INTO THE OVERNIGHT HOURS.
WINDS WILL BE BREEZY TODAY...SUSTAINED 10-15 KT WITH GUSTS TO 20 KT
AT TIMES. 34/JFB

&&

.MARINE...A MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH THURSDAY AS THE GRADIENT
REMAINS TIGHT BETWEEN HIGH PRESSURE OFF THE SOUTHEAST ATLANTIC
COAST AND A COLD FRONT APPROACHING FROM THE PLAINS. SMALL CRAFT
SHOULD EXERCISE CAUTION AND A SMALL CRAFT ADVISORY MAY BECOME
NECESSARY FOR THURSDAY. THE COLD FRONT WILL MOVE THROUGH THURSDAY
NIGHT WITH A BRIEF MODERATE TO STRONG OFFSHORE FLOW EXPECTED
THURSDAY NIGHT INTO EARLY FRIDAY. STRONG TO POTENTIALLY SEVERE
STORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT...AND SPECIAL
MARINE WARNINGS MAY BECOME NECESSARY...ESPECIALLY THURSDAY AFTERNOON
AND EVENING.

WEAK HIGH PRESSURE QUICKLY MOVES FROM THE CENTRAL PLAINS SATURDAY
MORNING TO OFF THE CAROLINA COAST BY SUNDAY...RESULTING IN A QUICK
TRANSITION OF WINDS FROM THE E-SE...GRADUALLY INCREASING OFFSHORE
THROUGH THE WEEKEND. 34/JFB

&&

.FIRE WEATHER...DAYTIME HUMIDITY REMAINS WELL ABOVE CRITICAL VALUES
THE NEXT COUPLE DAYS DUE TO PERSISTENT SOUTHEAST TO SOUTHERLY FLOW.
DAYTIME DISPERSION LIKELY TO BE AT GOOD LEVELS. LIGHTNING ACTIVITY
WILL BECOME FREQUENT AS WELL AS STRONG TO LOCALLY DAMAGING WINDS
POSSIBLE IN STRONG/SEVERE STORMS ON THURSDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  67  79  56  76 /  05  20  80  40  05
PENSACOLA   78  68  77  61  75 /  05  05  80  60  05
DESTIN      75  67  74  64  74 /  05  00  60  70  10
EVERGREEN   85  62  79  56  76 /  05  05  90  60  05
WAYNESBORO  83  66  77  48  75 /  10  30  90  20  05
CAMDEN      85  63  78  54  74 /  05  10  90  40  05
CRESTVIEW   85  64  80  61  76 /  05  05  70  70  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 10, 5:06 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
506 AM CDT WED APR 10 2013

ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-111100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE-
506 AM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE
DAY THURSDAY AS A COLD FRONT MOVES IN FROM THE WEST. A SQUALL LINE
IS EXPECTED TO MOVE INTO SOUTHEASTERN MISSISSIPPI AND SOUTHWESTERN
ALABAMA THURSDAY AFTERNOON...CONTINUING EASTWARD ACROSS SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THURSDAY
EVENING. ATMOSPHERIC CONDITIONS WILL BE CONDUCIVE FOR THE
DEVELOPMENT OF STRONG TO SEVERE STORMS. DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH WILL BE THE PRIMARY THREAT. HOWEVER...LARGE HAIL AND
ISOLATED TORNADOES REMAIN A POSSIBILITY. THE THREAT FOR A TORNADO
WILL BE HIGHEST IN ANY DISCRETE THUNDERSTORMS THAT DEVELOP AHEAD OF
THE MAIN LINE. THE STRONGER STORMS WILL ALSO PRODUCE LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING.

THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ON THURSDAY
ACROSS AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
ON THURSDAY.

GMZ630>633-635-650-655-670-675-111100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
506 AM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT AS A MODERATE TO
OCCASIONALLY STRONG SOUTHEAST WIND CONTINUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT FOR STRONG TO SEVERE STORMS WILL INCREASE ACROSS THE
MARINE AREA THURSDAY AFTERNOON INTO THURSDAY EVENING AS A COLD FRONT
APPROACHES FROM THE WEST. SEVERAL STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINFALL. SOME OF
THE STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 50
KNOTS. WATERSPOUTS ARE ALSO POSSIBLE.

SOUTHERLY WINDS WILL INCREASE ON THURSDAY AHEAD OF THE FRONT AND A
SMALL CRAFT ADVISORY MAY BECOME NECESSARY. A BRIEF PERIOD OF MODERATE
TO STRONG OFFSHORE WINDS ARE EXPECTED EARLY FRIDAY IN THE WAKE OF THE
FRONTAL PASSAGE.

WINDS WILL INCREASE OUT OF THE EAST AND SOUTHEAST LATE THIS WEEKEND
OVER THE GULF WATERS...AND SMALL CRAFT SHOULD EXERCISE CAUTION.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.